MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ECHELON HA STD 260 BOW S 15 L; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CA-P

SMITH & NEPHEW, INC. ECHELON HA STD 260 BOW S 15 L; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CA-P
Catalog Number 71344415
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient complained on pain in hip, x-rays were taken and stem subsidence was noted.Time was given for shaft fracture to unite before further revision surgery was undertaken.Femoral stem and femoral head were revised.
 
Additional Manufacturer Narrative
Low grade infection previosuly mentioned has been reported through mdr 1020279-2017-01123.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for the results of our investigation.

Brand Name
ECHELON HA STD 260 BOW S 15 L
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CA-P
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7032024
Report Number1020279-2017-01029
Device Sequence Number13478330
Product Code MEH
UDI-Device Identifier00885556023525
UDI-Public00885556023525
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K023302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2024
Device Catalogue Number71344415
Device Lot Number14CM01567A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2017
Supplement Date Received by Manufacturer11/27/2017
11/27/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date11/27/2017
03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COCR 12/14 FEM HEAD 36MM -3, 71303603/(B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;